MathSciNet Relay Station
MathSciNet bibliographic data
MR2742512 (2011h:60062) 60F15
Chen, P.; Hu, T.-C.; Liu, X.; Volodin, A. On complete convergence for arrays of rowwise negatively associated random variables. Teor. Veroyatn. Primen. 52 (2007), no. 2, 393--397; translation in Theory Probab. Appl. 52 (2008), no. 2, 323–328
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement